# SDR VNAA2024050711102

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 17,332 hours, 15,655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON BATTERY MASTER SWITCH ON BURNING SMELL IN FLIGHT DECK / INTERROGATED MDC FOUND NO B1 CODES. TROUBLESHOT SMELL IN THE COCKPIT BY RESETTING THE AIRCRAFT 2 TIMES. TURNED BOTH THE PACKS ON. SET WINDOW HEAT ON HIGH. TURNED RECIRCULATING FAN ON. SET DISPLAY FAN TO GND ALTN. TURNED ALL COCKPIT LIGHTING ON. IAW CRJ 900 FIM 21-21-00-810-806. COULD NOT REPLICATE SMELL AT THIS TIME.
